# SDR P5CA0100601

- Difficulty date: October 15, 2001
- Submitted: October 16, 2001
- Operation: Air carrier
- Aircraft: N920FT
- Make and model: Boeing 747249F
- Aircraft serial: 22237
- Aircraft time: 68,833 hours, 16,956 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Transformer
- Part number: 16419
- Part serial: 8586
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMELLED SMOKE IN COCKPIT. FOUND PILOT'S BACKGROUND LIGHT C/B OPEN & MAIN PANEL BACKGROUND LIGHT CONTROL KNOB VERY HOT. (NEXT TO THUNDERSTORM LIGHT SWITCH). SMOKE WENT AWAY.   REPLACED TRANSFORMER. OPS NORMAL.
